MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. PS TIBIAL INSERTS SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number PS TIBIAL INSERTS SZ 4, 11MM
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Synovitis (2094); Joint Laxity (4526); Implant Pain (4561); Insufficient Information (4580); Joint effusion (4849)
Date of Event 04/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, patient had a revision for an unknown reason.This is no pe liner issue due to non-conforming evoh bags.No incident reported to exactech (b)(4), no materiovigilance known by exactech corp or exactech (b)(4).No additional information available.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
As reported, patient had a revision for an unknown reason.This is no pe liner issue due to non-conforming evoh bags.No incident reported to exactech france, no materio-vigilance known by exactech corp or exactech france.Upon review, there is no allegation against the device as the reason for revision was not reported.The most likely cause of the reported event is patient conditions.
 
Event or Problem Description
The patient, who is male, was revised for a second time in (b)(6) 2024.Implant material list provided.Stated on exp report."on document from 2015, i can see the insert (b)(6) (b)(4) & checking the pe: it was non evoh, implanted after 5 years." no further details (b)(6) 2024 revision reported under mdr#1038671-2024-04191.
 
Additional Manufacturer Narrative
D10 - concomitants: (b)(6) 02-010-02-0240 - composant femoral logic sans ciment t4 gauche, (b)(6) 02-012-45-4040 - embase tibiale fit logic cimentee 4f/4t, (b)(6) 200-02-35 - rotule 3 plots diam 35 8.5mm optetrak, h6 - component code, corrected information: h6 - medical device problem code, health effect clincal code.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0019-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The following sections were updated: d8 the following sections were corrected: b2 h6 the revision reported may be due to laxity, instability, pain, and synovitis but cannot be confirmed since the devices were not available for evaluation, and no patient information, images, or radiographs were provided.The patient was originally implanted with a classic optetrak tibial insert and an optetrak logic femoral component.These devices are not intended to be used together, as detailed in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
PS TIBIAL INSERTS SZ 4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13172616
Report Number1038671-2022-00007
Device Sequence Number19999650
Product Code JWH
UDI-Device Identifier10885862048394
UDI-Public10885862048394
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2017
Device Model NumberPS TIBIAL INSERTS SZ 4, 11MM
Device Catalogue Number204-24-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2021
Supplement Date Received by Manufacturer06/20/2022
10/28/2024
12/10/2024
Initial Report FDA Received Date01/05/2022
Supplement Report FDA Received Date07/22/2022
11/07/2024
12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Required Intervention; Hospitalization;
Patient SexMale